i am suffering with periodic m
  i am suffering with periodic m

Total Views: 1132

i am suffering with periodic mood disorders and panic attacks how to get rid from?

PAST HISTORY : I am having problem of acidity
but from last 2/3 years i am suffering from mood swings

1 Answers

Unless and untill a detailed history is obtained it is very difficult to give any advise. Even if it is given it may not be completely useful. Only it should not cause any unwanted reactions.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

My father is 78 years old and has been suffering from constipation for the last 2 years. He has also lost a lot of weight around 10 kgs in this time span. In the last couple of months he has been complaining that his abdominal muscles have torn due to bowel straining and now he says there is loss of muscle in his stomach area. Which is why when he lies down everything is fine but when he sits up and walks around he feels like he is carrying a weight in his stomach. After intake of food it becomes worse and he also gets bloating. We have done all possible tests - colonoscopy, CT scan, ultrasound sometime last year and everything was clear. The doctors gave a verdict of idiopathic constipation and left it at that. His blood work is fine, haemoglobin levels, cholestrol etc. He still suffers from constipation. His prostrate is enlarged but results are fine. What is the solution to his stomach muscle problem ? Is it lack of exercise, lack of protein ? He doesnt have a pot belly and has never had and had always been physically active and fairly slender.

  Doctor's Answer

Hi, History told by you favours irritable bowel syndrome ( IBS ). There are two alarming signs in your case : Firstly, loss of weight and that to10kg approx. Secondly, sensation of carrying a weight in stomach. Both of them do occurs in IBS. But to be on safer side,I would suggest you to go for colonoscopy again because it was done 1 yr back and symptoms have aggravated few months back. Treatments available for IBS - - Increase the level of physical activity. - Have regular meals and take t ...
Read Full Answer


Hello, I have had a nail fungus for a good ten years or so. When I first noticed it, I went to my doctor and he game me lamasil which I stopped taking after a few days since it had negative affects on me. Thereafter, I stopped taking care of it and just let it go for a good 7 or 8 years. I eventually grew up and started getting very self conscious of how it looked and wanted to wear sandals and flip flops and not have people think nasty things about me. A few years ago I went to my doctor again and he gave me a topical oil which I used for over a year and did not see any results. About two years ago, I noticed that a vertical brown line was starting to grow from the bottom up. I went to a dermatologist who took a sample of my nail but did not take a sample of the nail bed or from the cuticle. Biopsy came back as of course it being a fungus. He in turn gave me pills to take which I also had to stop taking since it was having a bad affect on my liver. After that, my dermatologist said that he would give me laser treatments which I did two of. They did not clear it but it looks a little bit better then what it was before. Still thick, yellow, crumbling below the nail, nail bed where new nail is growing is darker then the others and the brown line is still there. It is a thick brown line. How did I get this brown line? Did I get it because of the prolonged damage of the nail bed due to the years of having the nail fungus?

  Doctor's Answer

You're most welcome. Nail Melanoma does not affect multiple nails together while Longitudunal Melanonychia (LM) often does. The fact that an additional nail is showing changes is nearly conclusive that this is LM, which as I said is harmless. However it would be best to see your doctor to get this confirmed since I cannot see the affected area. I would recommend getting the entire nail removed if its the only one affected by fungus, but this will be solely to treat the fungus not because I thin ...
Read Full Answer


Hi Puneet, Every time i eat something i have this inflammatory sensation in my throat that's kind of very uncomfortable. I cannot eat spicy food at all these days. Every time i eat junk food like burgers or Pizza or KFC, i end up having problem with my stomach (stomach upset mostly). This problem started since 2010 when i was doing night shifts for my company. There was a time when i did graveyard shift for 3 consecutive weeks. I stopped doing night shifts after i had problems with my stomach. I have a very tough time in finding food of my taste here. I generally prefer salads and bland food. Fruits rich in alkaline level tend to help me a lot. I'm not married yet, so its very difficult for me to find such food everywhere especially at my workplace. I consume alcohol every weekend but next day morning i end up having acidity. So i have to take ENO (fruit salt) to feel better. This has been the case since 3 years now. The only food which suits me is Bland food and fruits (especially the ones rich in alkaline level). I would really appreciate your help with this. Thanks!

  Doctor's Answer

Hi, You can have acinil-o along with pantoprazole but pantop will have better effects than acinil-o. Then in 7th point I told about alcohol and not water. Alcohol also causes acidity,specially empty stomach,so you may have alcohol after having some food. In fact you should have plenty of water which I had missed to tell you. Feel free to ask further question. ...
Read Full Answer


i m 17 yrs old girl and i m suffering from acne problem from last 3 yrs . i had used several products to get rid of it but none of them satisfied me my chicks and forhead are just fill with small blackheads and with small pimples plz recommend me wat to do with my this problem.

  Doctor's Answer

Hi, Acne occur cause of excessive oily skin which occur due to hormonal change in your body. Now for treating acnes there are some natural methods 1) Wash your face twice daily with acne soap(containing sulphur) 2) Keep your hair off your face 3) Have multivitamins 4) Have diet rich in vitamin A 5) Avoid make up 6) Never squeeze your black heads 7) Change your pillow cover daily 8) Avoid high glycemic index foods(cheese) Recomended medical treatment 1) Acne lotions(containng benzoyl peroxid ...
Read Full Answer


I have to start with my dental treatment .Doctor has told me to start Cefadur 500 twice daily. I get loose motions and acidity very fast with antibiotics.can I thus take Vizylac capsules with that.

  Doctor's Answer

Stop the drug & consult Dr. ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. Manushree Gupta

  • Psychiatrist
  •  New Delhi, India

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India

Dr. Gomatthi Chinnaswamy

  • Sexual Health Medicine
  •  Coimbatore, India

Dr. Parth Mankad

  • Homeopathist
  •  Ahmedabad, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
Now I am 10 weeks pregnant and my doctor is saying that USG is showing that the foetus is 9 weeks old and no such limbs are seen in the foetus. Doctor advised to take Injection CORION 5000IU weekly and ARGIPREG Sachet -1 sachet daily with other regular Tablets like ASA 50(1 daily), SYSFOL PLUS (2tab daily) and DUBAGEST-200(1 daily). Doctor is suspecting the foetus is of poor growth and poor liquor. Doctor said to take Injection for 3 weeks and if any improvements are not found then, I have to discontinue my pregnancy, but I am not in a mood to take such decision. Please guide me if I can carry my pregnancy and what shall I do now?
2 Answers
Is there treatment for ocd in homeopathy.I have been having problem since 2 years.I have been suffering from intrusive and unwanted sexual thoughts since 2 years.I am not able to concentrate on my career. Can i use the homeopathy and allopathy medicines simultaneously for the Mental disorders.
2 Answers
my daughter has been prescribed Serta 25 for a panic attack she had recently while in a boarding school. She is in the final year for IB boards and maybe undergoing stress in preparation for the forthcoming exams. she is a little highly-strung and sensitive girl. With reference to the black-out she had she said that there was no external stimuli ie. pressure of the exams to have caused this attack. I as a mother am not not very sure. Her doctor prescribed Serta 25 one a day in the morning and Sibelium 5 one a day at night for 30 days. I am concerned about the side effects of these medicines. Are they safe to take under the given circumstances.
1 Answer